# SDR USAA040701

- Difficulty date: October 6, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT, .2500 INCH X 20 INCH AREA, BENT/LIFTING METAL, BS540 BETWEEN IB AND OB SEAT TRACKS.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-10-2.
